# SDR DALA20181126802

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 #1 PYLON UPPER BRACE ATTACH POINT, BOTH BUSHINGS DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED BUSHINGS ON #1 PYLON UPPER BRACE ATTATCH POINT. I.A.W. B757-SRM. (0835092)
